Alert archive / Oklahoma / River Flood Warnings in 2009
River Flood Warning 16, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 2, 2009, 3:01 PM CDT for LeFlore County, Oklahoma. It took effect at May 3, 2009, 1:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2009, 3:01 PM CDT (20:01 UTC)
- In effect from
- May 3, 2009, 1:00 AM CDT
- Expired
- May 3, 2009, 8:32 PM CDT
- In force
- 20 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Poteau (PTAO2).
- Action stage
- 24 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 022001 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 301 PM CDT SAT MAY 02 2009 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-030401- /O.NEW.KTSA.FL.W.0016.090503T0513Z-090503T1321Z/ /PTAO2.1.ER.090503T0513Z.090503T0600Z.090503T0721Z.NO/ 301 PM CDT SAT MAY 02 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE POTEAU RIVER NEAR POTEAU. * FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 230 PM SATURDAY THE STAGE WAS 15.57 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 24.5 FEET BY SUNDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE DAWN. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-030401- /O.NEW.KTSA.FL.W.0017.090503T0356Z-090505T0700Z/ /PANO2.2.ER.090503T0356Z.090504T0600Z.090505T0100Z.NO/ 301 PM CDT SAT MAY 02 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE POTEAU RIVER NEAR PANAMA. * FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM SATURDAY THE STAGE WAS 25.29 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 34.0 FEET BY MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
4 follow-up statements
000 WGUS84 KTSA 030133 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 833 PM CDT SAT MAY 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-030933- /O.EXT.KTSA.FL.W.0016.090503T0600Z-090503T1200Z/ /PTAO2.1.ER.090503T0600Z.090503T0600Z.090503T0600Z.NO/ 833 PM CDT SAT MAY 02 2009 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM SATURDAY THE STAGE WAS 20.48 FEET. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY BEFORE DAWN. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-030933- /O.EXT.KTSA.FL.W.0017.090503T0130Z-090505T0407Z/ /PANO2.1.ER.090503T0011Z.090504T0000Z.090504T2207Z.NO/ 833 PM CDT SAT MAY 02 2009 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM SATURDAY THE STAGE WAS 28.94 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 32.9 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 030732 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 232 AM CDT SUN MAY 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-031532- /O.EXT.KTSA.FL.W.0016.000000T0000Z-090504T0000Z/ /PTAO2.1.ER.090503T1800Z.090503T1800Z.090503T1800Z.NO/ 232 AM CDT SUN MAY 03 2009 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM SUNDAY THE STAGE WAS 21.92 FEET. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-031532- /O.EXT.KTSA.FL.W.0017.000000T0000Z-090505T1452Z/ /PANO2.1.ER.090503T0008Z.090504T0000Z.090505T0852Z.NO/ 232 AM CDT SUN MAY 03 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM SUNDAY THE STAGE WAS 30.95 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 32.8 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 031336 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 836 AM CDT SUN MAY 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. OKC079-032136- /O.EXT.KTSA.FL.W.0016.000000T0000Z-090504T0600Z/ /PTAO2.1.ER.090503T1458Z.090503T1800Z.090504T0000Z.NO/ 836 AM CDT SUN MAY 03 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM SUNDAY THE STAGE WAS 23.43 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 24.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$
000 WGUS84 KTSA 032009 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 309 PM CDT SUN MAY 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-040132- /O.EXT.KTSA.FL.W.0016.000000T0000Z-090504T0132Z/ /PTAO2.1.ER.090503T1500Z.090503T1800Z.090503T1932Z.NO/ 309 PM CDT SUN MAY 03 2009 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 230 PM SUNDAY THE STAGE WAS 24.01 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-040409- /O.EXT.KTSA.FL.W.0017.000000T0000Z-090505T1540Z/ /PANO2.2.ER.090503T0008Z.090504T1200Z.090505T0940Z.NO/ 309 PM CDT SUN MAY 03 2009 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM SUNDAY THE STAGE WAS 33.74 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 35.3 FEET MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 2, 12:44 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 2, 12:44 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT SAT MAY 2 2009
...AVIATION...
.DISCUSSION...
WHILE KTUL AND KRVS WILL EXPERIENCE SOME VFR CONDITIONS THOUGH
EARLY TONIGHT...MVFR AND IFR CONDITIONS ARE EXPECTED IN MOST AREAS
AND THROUGH THE FORECAST PERIOD. LIFR CONDITIONS ARE EXPECTED AROUND
AND AFTER 06Z AT ALL LOCATIONS. |
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...15
LONG TERM....21
AVIATION...15Hazardous weather outlook, May 2, 1:09 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 109 PM CDT SAT MAY 2 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT SAT MAY 2 2009 ...SEVERE WEATHER THREAT INCREASING FOR SOUTHEAST OKLAHOMA THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...MID AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... SHEAR AND INSTABILITY HAS INCREASE IN THE VICINITY OF THE NEARLY STATIONARY FRONT ACROSS SOUTHEAST OKLAHOMA. SURFACE BASED STORMS WILL BECOME LIKELY IN THIS AREA LATE THIS AFTERNOON AND INTO THE EVENING HOURS AND AN ISOLATED TORNADO IS POSSIBLE. ELSEWHERE...RAPID MOVEMENT AND DIMINISHING COVERAGE OF THE RAIN AND THUNDERSTORMS HAS LESSENED THE FLOOD THREAT FOR THE AFTERNOON BUT RETURNS TONIGHT AS AN UPPER LEVEL MOVES ACROSS THE SOUTHERN PLAINS. HEAVY RAINFALL WILL BECOME MORE LIKELY TONIGHT AND THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO SUNDAY BEFORE THE RAIN BRIEFLY SUBSIDES FOR THE BEGINNING OF THE WEEK. ADDITIONAL THUNDERSTORM CHANCES WILL RETURN FOR THE MIDDLE TO LATTER PART OF NEXT WEEK...AS THE REGION REMAINS IN ZONAL UPPER LEVEL FLOW CONDUCIVE TO PERIODIC UPPER LEVEL DISTURBANCES. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 2, 9:29 AM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 AM CDT SAT MAY 2 2009
OKZ054-059-021500-
OSAGE OK-PAWNEE OK-
929 AM CDT SAT MAY 2 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 927 AM CDT...DOPPLER RADAR INDICATED A SMALL AREA OF STRONG WINDS
ASSOCIATED WITH A DISSIPATING THUNDERSTORM 3 MILES NORTHEAST OF
HALLETT...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM
INCLUDE...OSAGE...HOMINY...JENNINGS...TERLTON...HALLETT...BLACKBURN..
.SKEDEE...CLEVELAND AND WESTPORT.
THIS WINDS ARE PRODUCING WIND GUSTS TO AROUND 40 MPH.
LAT...LON 3649 9637 3630 9623 3617 9630 3618 9662
3638 9677
TIME...MOT...LOC 1427Z 227DEG 32KT 3628 9651Special weather statement, May 2, 9:47 AM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
947 AM CDT SAT MAY 2 2009
OKZ049-053-021530-
CHOCTAW OK-PUSHMATAHA OK-
947 AM CDT SAT MAY 2 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW AND CENTRAL PUSHMATAHA
AT 947 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM SNOW TO 2 MILES SOUTHWEST OF FALLON...MOVING EAST
AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...HUGO...ORD...FROGVILLE...GRANT...SAWYER...FORT TOWSON...
SWINK...MESSER...SOBOL...HUSKEY...FALLON...APPLE...CORINNE...
RATTAN...CLOUDY...FINLEY...SNOW AND OLETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3389 9555 3391 9555 3447 9547 3447 9503
3425 9503 3424 9513 3416 9513 3415 9515
3394 9514 3394 9516 3396 9523 3389 9526
TIME...MOT...LOC 1447Z 270DEG 27KT 3438 9538 3398 9543Special weather statement, May 2, 10:06 AM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 AM CDT SAT MAY 2 2009
OKZ049-073-075-076-021600-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
1006 AM CDT SAT MAY 2 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE...SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND
LATIMER
AT 1007 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF BLANCO...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...YANUSH...
HIGGINS...BENGAL...DAMON...GOWEN...PANOLA...RED OAK...TALIHINA...
BLANCO...HARTSHORNE...HAILEYVILLE...CLAYTON...TUSKAHOMA...KIAMICHI...
ALBION AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3459 9568 3459 9574 3482 9580 3502 9496
3462 9494 3454 9568
TIME...MOT...LOC 1507Z 259DEG 35KT 3464 9563Special weather statement, May 2, 11:27 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 AM CDT SAT MAY 2 2009
OKZ049-073-021715-
PITTSBURG OK-PUSHMATAHA OK-
1127 AM CDT SAT MAY 2 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG AND NORTHERN PUSHMATAHA
AT 1127 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7
MILES WEST OF STANLEY...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CLAYTON...NASHOBA...
STANLEY...TUSKAHOMA...KIAMICHI...ALBION AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3465 9567 3469 9500 3469 9496 3451 9497
3451 9504 3449 9504 3446 9568
TIME...MOT...LOC 1627Z 265DEG 32KT 3456 9559Special weather statement, May 2, 12:16 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 PM CDT SAT MAY 2 2009
OKZ049-076-021745-
LE FLORE OK-PUSHMATAHA OK-
1216 PM CDT SAT MAY 2 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE AND EASTERN PUSHMATAHA
AT 1217 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NASHOBA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...NASHOBA AND HONOBIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3436 9527 3457 9533 3469 9477 3451 9472
3451 9504 3441 9503
TIME...MOT...LOC 1717Z 256DEG 35KT 3448 9521The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:49 PM CDT | River Flood Warning | TSA | Washington | 12 hr |
| May 1, 8:51 PM CDT | River Flood Warning | TSA | Adair | 7 hr |
| May 1, 9:30 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 12 hr |
| May 2, 4:15 AM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| May 2, 4:45 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| May 2, 8:49 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 56 min |
| May 2, 9:29 AM CDT | Special Weather Statement | TSA | Pawnee | 31 min |
| May 2, 9:47 AM CDT | Special Weather Statement | TSA | Pushmataha | 43 min |
| May 2, 10:06 AM CDT | Special Weather Statement | TSA | Latimer | 54 min |
| May 2, 11:27 AM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| May 2, 11:32 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 18 min |
| May 2, 12:16 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| May 2, 2:25 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 2 hr |
| May 2, 3:01 PM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| May 2, 3:16 PM CDT | Special Weather Statement | TSA | Choctaw | 44 min |
| May 2, 3:21 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 54 min |
| May 2, 4:07 PM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 10 hr |
| May 2, 4:38 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
Nearby
River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.